| Model Number |
VTICMO 12.6 (-16.50/3.00) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/14/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: investigation type 4110: a lens work order search was performed.No additional similar complaint type events within associated lots were found.H11-manufacturer narrative: secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim # (b)(4).
Event or Problem Description
A facility representative reported that during an implantable collamer lens (icl) implantation procedure, the lens was implanted upside down.The patient experienced low vault, blurred vision, and iris atrophy.Lens was explanted and problem was resolved.Cause of the event was reported as unknown.